# SDR QXEA2022070800244

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 34,477 hours, 36,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, FAS REPORTED A VERY LOUD SQUEALING NOISE COMING FROM ONE OF THE AFT DOORS. NOISE COULD BE HEARD FROM INTERPHONE, & WAS EXTREMELY LOUD. PRESSURIZATION SEEMED TO WORK NORMAL, BUT NOISE WAS NOT GOING AWAY. ON FINAL APPROACH NOISE WENT AWAY APROX 3000FT AGL. DIVERTED. REMOVED FROM SERVICE. REBATE REPAIR TO BOTTOM OF AFT SERVICE DOOR. CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
